MathSciNet Relay Station
MathSciNet bibliographic data
MR2120278 (2005k:42049) 42B25 (32A37 47B38)
Gao, Jinshou; Jia, Houyu Boundedness of admissible area function on nonisotropic Lipschitz space. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1777–1785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement